# SDR HNAA2024032700228

- Difficulty date: March 4, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025977 NLG WHEEL WELL RH BULKHEAD CRACKED INSIDE NOSE HYDRAULIC COMPARTMENT, AT AFT UPPER END OF BULKHEAD.  REPAIRED NLG WHEEL WELL RH BULKHEAD CRACK INSIDE NOSE HYDRAULIC COMPARTMENT, AT AFT UPPER END OF BULKHEAD IAW PIEDMONT EO1-53-24-0199 AND ETD2024-145-006571.
